MAUDE Adverse Event Report: Well Lead Medical Co., Ltd McKesson Brands; CATHETER, FOLEY STRT TIP SIL COATED LTX 16FR 5CC

Well Lead Medical Co., Ltd McKesson Brands; CATHETER, FOLEY STRT TIP SIL COATED LTX 16FR 5CC
Catalog Number 16-SLFOL522
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer the balloon not deflating, they are having to pop the balloon inside the patient and remove it.At least 3 patients needed er assistance for removal and one of those patients required surgery.

Brand Name
McKesson Brands
Common Device Name
CATHETER, FOLEY STRT TIP SIL COATED LTX 16FR 5CC
Manufacturer (Section D)
Well Lead Medical Co., Ltd
47 guomao avenue, hualong
guangzhou, guangdong 51143 4
CH  511434
MDR Report Key50008330
Report Number50008330
Device Sequence Number14937609
Product Code EZL
UDI-Device Identifier10612479245942
UDI-Public10612479245942
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
Report Date (Section F) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-SLFOL522
Device Lot NumberCAOE05-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2026
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/23/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/23/2026